# SDR FDEA2019061721325

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA6322
- Condition: Corroded
- Location: 1661-1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK: STA. 1661-1761 RBL 107.25 - SEAT TRACK CORRODED/EXFOLIATED IN   NUMEROUS AREA ON UPPER AND LOWER SURFACE. (AREAS MARKED & CAN BE WORKED IN   CONJUNCTION WITH N/R #364) REPAIRED PER SRM 53-70-00 F.18, SHT. 1-3 VOL. I
